MAUDE Adverse Event Report: ALLISON MEDICAL INC. SURE COMFORT INSULIN SYRINGES 3/10CC 5/16" LENGTH 31 GAUGE NEEDLE; NEEDLE, HYPODERMIC, SYRINGE LUMEN

ALLISON MEDICAL INC. SURE COMFORT INSULIN SYRINGES 3/10CC 5/16" LENGTH 31 GAUGE NEEDLE; NEEDLE, HYPODERMIC, SYRINGE LUMEN
Model Number 22-6503
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 10/24/2018
Type of Reportable Event Malfunction
Event or Problem Description
I am an insulin dependent diabetic.I got a new box of syringes from my pharmacy, as i had used up the last box.I am having a very hard time removing the caps on this lot of syringes.My daughter (who is an emt) is also having great difficulty removing the caps.So much force is needed, i have stuck my finger a few times trying to remove the cap.

Brand Name
SURE COMFORT INSULIN SYRINGES 3/10CC 5/16" LENGTH 31 GAUGE NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SYRINGE LUMEN
Manufacturer (Section D)
ALLISON MEDICAL INC.
MDR Report Key8014248
Report NumberMW5080870
Device Sequence Number1189831
Product Code FMI
UDI-Device Identifier00786227650357
UDI-Public(01)00786227650357
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2023
Device Model Number22-6503
Device Lot Number180320AS
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/26/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR